Advertisement

Numerical solution of two differential-difference equations of analytic theory of numbers

  • Mohan Lal
  • Paul Gillard
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 109)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Mohan Lal and Paul Gillard, "Accurate Asymptotic Estimates of a Number-Theoretic Function". submitted for publication in Math. Comp.Google Scholar
  2. 2.
    A. Buchstab, "Asymptotic Estimates of a General Numbertheoretic Function". Math. Sb., N.S. 2, Vol. 44, 1937, pp. 1239–1246.Google Scholar
  3. 3.
    N.G. de Bruijn, "On the Number of Positive Integers ≤ x and Free of Prime Factors > y", Nederl. Akad. Wetensch. Proc. Ser. A, Vol. 54, 1951, pp. 50–60.MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    R. Bellman & B. Kotkin, "On the Numerical Solution of a Differential-Difference Equation Arising in Analytic Number Theory". Math. Comp. Vol. 16, 1962, pp. 473–475.MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    J.B. Scarborough, "Numerical Mathematical Analysis". Johns Hopkins Press, 5th edition, 1962, p. 190.Google Scholar

Copyright information

© Springer-Verlag 1969

Authors and Affiliations

  • Mohan Lal
  • Paul Gillard

There are no affiliations available

Personalised recommendations